# SDR DALA2024012501107

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 610-660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB (RH) BTW STA Y=610 TO STA Y=660 APROX AT PAX CABIN. SUMMARY OF NRC 00510: CORROSION LEVEL 2. AREA ON CUSP WEB (RH) BTW STA Y=610 TO STA Y=660 APROX AT PAX CABIN WAS REPAIRED PER B-717-200 SRM 53-00-55-2R. (LP #0170434)
